Journal of Nonlinear Mathematical Physics

Volume 12, Issue 1, February 2005, Pages 73 - 87

The Structure of Gelfand-Levitan-Marhenko Type Equations for Delsarte Transmutation Operators of Linear Multidimensional Differential Operators and Operator Pencils. Part 1.

Authors
Jolanta Golenia, Anatoliy K. Prykarpatsky, Yarema A. Prykarpatsky
Corresponding Author
Jolanta Golenia
Received 14 January 2004, Accepted 18 May 2004, Available Online 1 February 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.1.7How to use a DOI?
Abstract
An analog of Gelfand-Levitan-Marchenko integral equations for multi- dimensional Delsarte transmutation operators is constructed by means of studying their differentiageometric structure based on the classical Lagrange identity for a formally conjugated pair of differential operators. An extension of the method for the case of affine pencils of differential operators is suggested.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 1
Pages
73 - 87
Publication Date
2005/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.1.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Jolanta Golenia
AU  - Anatoliy K. Prykarpatsky
AU  - Yarema A. Prykarpatsky
PY  - 2005
DA  - 2005/02
TI  - The Structure of Gelfand-Levitan-Marhenko Type Equations for Delsarte Transmutation Operators of Linear Multidimensional Differential Operators and Operator Pencils. Part 1.
JO  - Journal of Nonlinear Mathematical Physics
SP  - 73
EP  - 87
VL  - 12
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.1.7
DO  - https://doi.org/10.2991/jnmp.2005.12.1.7
ID  - Golenia2005
ER  -